# SDR FDEA202211082905

- Difficulty date: November 8, 2022
- Submitted: December 12, 2022
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11
- Aircraft serial: 48527
- Aircraft time: 90,954 hours, 20,509 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Skin
- Part number: APB74451
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BUSHING FOR DRAIN HOLE AT CENTER WING UPPER SKIN AT REAR SPA APPROX BETWEEN   XCW 101 AND XCW 118 REQUIRES TO BE FABRICATED WITH DIM. AS FOLLOW: DIA = 0.750,   HEIGHT = 0.675 FABRICATED BUSHING PER EA 1-5710-T0370445 P3 WINGS - PLATES AND SKIN - CENTER WING -   AFT UPPER SKIN - CORROSION AT REAR SPAR BETWEEN XCW 101 AND XCW 118 - REPAIR, PAGE   6 PARA  A.. "MAJOR REPAIR".
